Meyers's Report of the Theory of Invariants / Franz Meyer (Review).
Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 187-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__3_186541,
author = {F. Franklin},
title = {Meyers's {Report} of the {Theory} of {Invariants} / {Franz} {Meyer} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {187--190},
year = {1893},
volume = {3},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186541/}
}
F. Franklin. Meyers's Report of the Theory of Invariants / Franz Meyer (Review).. Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 187-190. http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186541/